MathSciNet Relay Station
MathSciNet bibliographic data
MR2906667 93D05 (05C75 05C82 05C90 15A45 93A14)
Arcak, Murat Diagonal stability on cactus graphs and application to network stability analysis. IEEE Trans. Automat. Control 56 (2011), no. 12, 2766–2777.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement